RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 2(146), Pages 43–96 (Mi umn5473)  

This article is cited in 53 scientific papers (total in 53 papers)

Non-oscillation of solutions of the equation $x^{(n)}+p_1(t)x^{(n-1)}+…+p_n(t)x=0$

A. Yu. Levin


Abstract: In this article we give a survey of the connections between non-oscillation and other properties of the solutions, and describe known tests for non-oscillation. We also establish some new results of this kind.

Full text: PDF file (6182 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1969, 24:2, 43–99

Bibliographic databases:

UDC: 517.9
MSC: 37K10, 34M10, 34K11, 34K10
Received: 23.04.1968

Citation: A. Yu. Levin, “Non-oscillation of solutions of the equation $x^{(n)}+p_1(t)x^{(n-1)}+…+p_n(t)x=0$”, Uspekhi Mat. Nauk, 24:2(146) (1969), 43–96; Russian Math. Surveys, 24:2 (1969), 43–99

Citation in format AMSBIB
\Bibitem{Lev69}
\by A.~Yu.~Levin
\paper Non-oscillation of solutions of the equation
$x^{(n)}+p_1(t)x^{(n-1)}+\dots+p_n(t)x=0$
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 2(146)
\pages 43--96
\mathnet{http://mi.mathnet.ru/umn5473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=254328}
\zmath{https://zbmath.org/?q=an:0195.37501|0183.37002}
\transl
\jour Russian Math. Surveys
\yr 1969
\vol 24
\issue 2
\pages 43--99
\crossref{https://doi.org/10.1070/RM1969v024n02ABEH001342}


Linking options:
  • http://mi.mathnet.ru/eng/umn5473
  • http://mi.mathnet.ru/eng/umn/v24/i2/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Sh. Burd, Yu. S. Kolesov, M. A. Krasnosel'skii, “On the existence and constancy of sign of Green's function of scalar equations of high order with almost periodic coefficients”, Math. USSR-Izv., 3:6 (1969), 1319–1334  mathnet  crossref  mathscinet  zmath
    2. William F. Trench, “Asymptotic behavior of solutions of perturbed disconjugate equations”, Journal of Differential Equations, 11:3 (1972), 661  crossref
    3. Philip Hartman, “On solutions of disconjugate differential equations”, Journal of Mathematical Analysis and Applications, 46:2 (1974), 338  crossref
    4. A. Yu. Levin, G. D. Stepanov, “Odnomernye kraevye zadachi s operatorami, ne ponizhayuschimi chisla peremen znaka”, UMN, 30:1(181) (1975), 245–246  mathnet  mathscinet  zmath
    5. Uri Elias, “The extremal solutions of the equation Ly + p(x)y = 0”, Journal of Mathematical Analysis and Applications, 50:3 (1975), 447  crossref
    6. Yu. V. Pokornyi, “O spektre interpolyatsionnoi kraevoi zadachi”, UMN, 32:6(198) (1977), 263–264  mathnet  mathscinet  zmath
    7. R Grimmer, “Comparison theorems for third- and fourth-order linear equations”, Journal of Differential Equations, 25:1 (1977), 1  crossref
    8. Philip Hartman, “Solutions of disconjugate third-order differential equations”, Journal of Mathematical Analysis and Applications, 58:3 (1977), 497  crossref
    9. Shair Ahmad, Alan C Lazer, “On nth-order Sturmian theory”, Journal of Differential Equations, 35:1 (1980), 87  crossref
    10. W.J Kim, “Properties of disconjugate linear differential operators”, Journal of Differential Equations, 43:3 (1982), 369  crossref
    11. V.B Headley, “Sharp nonoscillation theorems for even-order elliptic equations”, Journal of Mathematical Analysis and Applications, 120:2 (1986), 709  crossref
    12. A. Yu. Levin, “A criterion for absolute disconjugate stability for $n$th-order equations”, Russian Math. Surveys, 43:5 (1988), 244–245  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. Paul W. Eloe, Johnny Henderson, “Integral conditions for right disfocality of a linear differential equation”, Journal of Mathematical Analysis and Applications, 131:2 (1988), 441  crossref
    14. B. Z. Shapiro, “Linear differential equations and real flag manifolds”, Funct. Anal. Appl., 23:1 (1989), 82–83  mathnet  crossref  mathscinet  zmath  isi
    15. Giovanni Vidossich, “On the solvability of boundary value problems for higher order ordinary differential equations”, Nonlinear Analysis: Theory, Methods & Applications, 13:10 (1989), 1171  crossref
    16. B. Z. Shapiro, “Spaces of linear differential equatios, and flag manifolds”, Math. USSR-Izv., 36:1 (1991), 183–197  mathnet  crossref  mathscinet  zmath  adsnasa
    17. Paul W Eloe, Darrel Hankerson, Johnny Henderson, “Positive solutions and conjugate points for multipoint boundary value problems”, Journal of Differential Equations, 95:1 (1992), 20  crossref
    18. S. I. Novikov, “The periodic analog of Rolle's theorem for differential operators and approximation by $L$-splines”, Math. Notes, 56:4 (1994), 1061–1068  mathnet  crossref  mathscinet  zmath  isi
    19. G. D. Stepanov, “Effective criteria for the strong sign-regularity and the oscillation property of the Green's functions of two-point boundary-value problems”, Sb. Math., 188:11 (1997), 1687–1728  mathnet  crossref  crossref  mathscinet  zmath  isi
    20. Velmer B. Headley, “A singular quasilinear polyharmonic problem”, Nonlinear Analysis: Theory, Methods & Applications, 30:8 (1997), 5041  crossref
    21. A. L. Teptin, “On the oscillation of the spectrum of a multipoint boundary value problem”, Russian Math. (Iz. VUZ), 43:4 (1999), 42–52  mathnet  mathscinet  zmath  elib
    22. E. I. Bravyi, “On necessary conditions for the negativity of the Green function for a two-point problem”, Russian Math. (Iz. VUZ), 45:6 (2001), 10–20  mathnet  mathscinet  zmath  elib
    23. A. V. Borovskikh, “Sign Regularity Conditions for Discontinuous Boundary-Value Problems”, Math. Notes, 74:5 (2003), 607–618  mathnet  crossref  crossref  mathscinet  zmath  isi
    24. A. L. Teptin, “A multipoint boundary value problem with a sign-regular Green function”, Russian Math. (Iz. VUZ), 49:9 (2005), 65–76  mathnet  mathscinet  elib
    25. V. N. Zhermolenko, “Oscillativity of two-dimensional bilinear systems”, Autom. Remote Control, 66:9 (2005), 1384–1395  mathnet  crossref  mathscinet  elib  elib
    26. M. I. Gil' *, “Positive solutions of nonautonomous linear higher order difference equations”, Applicable Analysis, 84:7 (2005), 701  crossref
    27. Galaktionov V.A., Harwin P.J., “Sturm's theorems on zero sets in nonlinear parabolic equations”, Sturm-Liouville Theory: Past and Present, 2005, 173–199  isi
    28. Astashova, IV, “Uniform estimates for positive solutions of quasilinear differential equations”, Doklady Mathematics, 74:1 (2006), 555  crossref  zmath  isi  elib
    29. M. R. Liberzon, “Essays on the absolute stability theory”, Autom. Remote Control, 67:10 (2006), 1610–1644  mathnet  crossref  mathscinet  zmath  elib  elib
    30. I. V. Astashova, “Uniform estimates for positive solutions to quasi-linear differential equations of even order”, J. Math. Sci. (N. Y.), 135:1 (2006), 2616–2624  mathnet  crossref  mathscinet  zmath
    31. I. N. Sergeev, “Definition and properties of characteristic frequencies of a linear equation”, J. Math. Sci. (N. Y.), 135:1 (2006), 2764–2793  mathnet  crossref  mathscinet  zmath
    32. V. Sh. Burd, “O rabotakh A. Yu. Levina po teorii lineinykh differentsialnykh uravnenii”, Model. i analiz inform. sistem, 14:3 (2007), 4–7  mathnet
    33. I. V. Astashova, “Uniform estimates of positive solutions to quasi-linear differential equations”, J. Math. Sci. (N. Y.), 143:4 (2007), 3198–3204  mathnet  crossref  mathscinet
    34. I. V. Astashova, “Uniform estimates for positive solutions of quasi-linear ordinary differential equations”, Izv. Math., 72:6 (2008), 1141–1160  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    35. Yu. V. Pokornyi, “Zeros of the Green's function for the de la Vallée-Poussin problem”, Sb. Math., 199:6 (2008), 891–921  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    36. I. V. Astashova, “Uniform Estimates for Positive Solutions of Higher Order Quasilinear Differential Equations”, Proc. Steklov Inst. Math., 261 (2008), 22–33  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    37. M. S. Nikol'skii, “On Linear Nonstationary Control Processes”, Proc. Steklov Inst. Math., 262 (2008), 188–193  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    38. V. Ya. Derr, “Neostsillyatsiya reshenii lineinykh differentsialnykh uravnenii”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 1, 46–89  mathnet  elib
    39. V. V. Aleksandrov, V. N. Zhermolenko, “Absolute stability of parametrically perturbed third-order systems”, Autom. Remote Control, 70:8 (2009), 1281–1300  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    40. Tariel Kiguradze, “The Vallée-Poussin problem for higher order nonlinear hyperbolic equations”, Computers & Mathematics with Applications, 59:2 (2010), 994  crossref
    41. I. N. Sergeev, “Properties of characteristic frequencies of linear equations of arbitrary order”, J. Math. Sci. (N. Y.), 197:3 (2014), 410–426  mathnet  crossref  elib
    42. E.V.. GRIGORIEVA, E.N.. KHAILOV, N.V.. BONDARENKO, ANDREI KOROBEINIKOV, “MODELING AND OPTIMAL CONTROL FOR ANTIRETROVIRAL THERAPY”, J. Biol. Syst, 22:02 (2014), 199  crossref
    43. Antonio Granata, “The Factorizational Theory of Finite Asymptotic Expansions in the Real Domain: A Survey of the Main Results”, APM, 05:01 (2015), 1  crossref
    44. R. Ch. Kulaev, “Usloviya ostsillyatsionnosti funktsii Grina razryvnoi kraevoi zadachi dlya uravneniya chetvertogo poryadka”, Vladikavk. matem. zhurn., 17:1 (2015), 47–59  mathnet
    45. V. V. Napalkov, A. U. Mullabaeva, “Kratnaya interpolyatsionnaya zadacha Valle Pussena”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 63–77  mathnet  crossref  zmath  elib
    46. Antonio Granata, “Analytic Theory of Finite Asymptotic Expansions in the Real Domain. Part II-C: Constructive Algorithms for Canonical Factorizations and a Special Class of Asymptotic Scales”, APM, 05:08 (2015), 503  crossref
    47. Antonio Granata, “Analytic Theory of Finite Asymptotic Expansions in the Real Domain. Part II-A: The Factorizational Theory for Chebyshev Asymptotic Scales”, APM, 05:08 (2015), 454  crossref
    48. R. Ch. Kulaev, “Disconjugacy of fourth-order equations on graphs”, Sb. Math., 206:12 (2015), 1731–1770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    49. R. Ch. Kulaev, “Comparison theorems for Green function of a fourth order boundary value problem on a graph”, Ufa Math. J., 7:4 (2015), 94–103  mathnet  crossref  isi  elib
    50. R. Ch. Kulaev, “On the disconjugacy property of an equation on a graph”, Siberian Math. J., 57:1 (2016), 64–73  mathnet  crossref  crossref  mathscinet  isi  elib
    51. V. S. Klimov, “O lokalno vypuklykh krivykh”, Model. i analiz inform. sistem, 24:5 (2017), 567–577  mathnet  crossref  elib
    52. R. Ch. Kulaev, “K voprosu o neostsillyatsii differentsialnogo uravneniya na grafe”, Vladikavk. matem. zhurn., 19:3 (2017), 31–40  mathnet
    53. N. L. Grigorenko, E. N. Khailov, E. V. Grigoreva, A. D. Klimenkova, “Optimalnye strategii lecheniya rakovykh zabolevanii v matematicheskoi modeli konkurentsii Lotki – Volterry”, Tr. IMM UrO RAN, 26, no. 1, 2020, 71–88  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:826
    Full text:344
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020